# SDR SWAA2022031649719

- Difficulty date: September 6, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 55,901 hours, 32,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO RIGHT TRANSITION ANGLE HAS CORROSION IN AND AROUND NUT PLATE HOLES AT BS500A TO 500. / REMOVED CORROSION PER SRM 53-30-15-1A-1. TRANSITTION ANGLE (SIDEPLATE) IS OUT OF LIMITS PER SRM 53-30-15-1A-1. REMOVED AND REPLACED SIDEPLATE ANGLE P/N 143A8126U31; STA. 490 TO STA. 500A IAW SRM 51-40-02. SEE WIP'S AND TASKS FOR INDIVIDUAL SIGN OFFS.
